Alert archive / Oklahoma / River Flood Warnings in 2009
River Flood Warning 52, NWS Tulsa, OK
NWS Tulsa, OK issued this river flood warning at Oct 30, 2009, 8:20 AM CDT for Ottawa County, Oklahoma. It took effect at Nov 1, 2009, 6:00 AM CST. It was in force for 84 min.
The area
The counties it named.
The facts
- Issued
- Oct 30, 2009, 8:20 AM CDT (13:20 UTC)
- In effect from
- Nov 1, 2009, 6:00 AM CST
- Expired
- Nov 1, 2009, 7:24 AM CST
- In force
- 84 min
- Issued by
- NWS Tulsa, OK
- Flood severity
- Minor
County Ottawa County, OK
The radar
The Tulsa radar (KINX), 100 km from the middle of the area, began a volume at 13:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Neosho River near Commerce (COMO2). The gauge peaked at 14.69 ft at Nov 1, 2009, 2:00 AM CST.
- Action stage
- 14 ft
- Minor stage
- 15 ft
- Moderate stage
- 18 ft
- Major stage
- 24 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07185000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS44 KTSA 301320 FLWTSA BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE TULSA OK 820 AM CDT FRI OCT 30 2009 ...THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN OKLAHOMA... NEOSHO RIVER NEAR COMMERCE AFFECTING OTTAWA COUNTY. OKC115-302120- /O.NEW.KTSA.FL.W.0052.091101T1200Z-091101T1900Z/ /COMO2.1.ER.091101T1200Z.091101T1200Z.091101T1300Z.NO/ 820 AM CDT FRI OCT 30 2009 THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * FLOOD WARNING FOR THE NEOSHO RIVER NEAR COMMERCE. * FROM SUNDAY MORNING TO SUNDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 700 AM FRIDAY THE STAGE WAS 5.66 FEET. * FLOOD STAGE IS 15.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...THE NEOSHO RIVER NEAR COMMERCE IS EXPECTED TO RISE TO NEAR FLOOD STAGE SUNDAY MORNING. * IMPACT...AT 15.0 FEET...MINOR LOWLAND FLOODING WILL OCCUR. $$
7 follow-up statements
000 WGUS84 KTSA 301853 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 153 PM CDT FRI OCT 30 2009 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... NEOSHO RIVER NEAR COMMERCE AFFECTING OTTAWA COUNTY. OKC115-310253- /O.EXT.KTSA.FL.W.0052.091101T0000Z-091101T1200Z/ /COMO2.1.ER.091101T0000Z.091101T0000Z.091101T0600Z.NO/ 153 PM CDT FRI OCT 30 2009 THE FLOOD WARNING CONTINUES FOR THE NEOSHO RIVER NEAR COMMERCE. * FROM SATURDAY EVENING TO SUNDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 100 PM FRIDAY THE STAGE WAS 7.38 FEET. * FLOOD STAGE IS 15.0 FEET. * FORECAST...THE NEOSHO RIVER NEAR COMMERCE IS EXPECTED TO RISE TO NEAR FLOOD STAGE SATURDAY EVENING. * IMPACT...AT 15.0 FEET...MINOR LOWLAND FLOODING WILL OCCUR. $$
000 WGUS84 KTSA 310111 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 811 PM CDT FRI OCT 30 2009 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA.. NEOSHO RIVER NEAR COMMERCE AFFECTING OTTAWA COUNTY. OKC115-310911- /O.CON.KTSA.FL.W.0052.091101T0000Z-091101T1200Z/ /COMO2.1.ER.091101T0000Z.091101T0000Z.091101T0600Z.NO/ 811 PM CDT FRI OCT 30 2009 THE FLOOD WARNING CONTINUES FOR THE NEOSHO RIVER NEAR COMMERCE. * FROM SATURDAY EVENING TO SUNDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 700 PM FRIDAY THE STAGE WAS 10.20 FEET. * FLOOD STAGE IS 15.0 FEET. * FORECAST...THE NEOSHO RIVER NEAR COMMERCE IS EXPECTED TO RISE TO NEAR FLOOD STAGE SATURDAY EVENING. * IMPACT...AT 15.0 FEET...MINOR LOWLAND FLOODING WILL OCCUR. $$
000 WGUS84 KTSA 311412 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 912 AM CDT SAT OCT 31 2009 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA.. NEOSHO RIVER NEAR COMMERCE AFFECTING OTTAWA COUNTY. OKC115-312212- /O.CON.KTSA.FL.W.0052.091101T0000Z-091101T1200Z/ /COMO2.1.ER.091101T0000Z.091101T0000Z.091101T0600Z.NO/ 912 AM CDT SAT OCT 31 2009 THE FLOOD WARNING CONTINUES FOR THE NEOSHO RIVER NEAR COMMERCE. * FROM THIS EVENING TO SUNDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 800 AM SATURDAY THE STAGE WAS 13.74 FEET. * FLOOD STAGE IS 15.0 FEET. * FORECAST...THE NEOSHO RIVER NEAR COMMERCE IS EXPECTED TO RISE TO NEAR FLOOD STAGE THIS EVENING. * IMPACT...AT 15.0 FEET...MINOR LOWLAND FLOODING WILL OCCUR. $$
000 WGUS84 KTSA 311849 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 149 PM CDT SAT OCT 31 2009 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... NEOSHO RIVER NEAR COMMERCE AFFECTING OTTAWA COUNTY. OKC115-010249- /O.EXT.KTSA.FL.W.0052.091101T0600Z-091101T1200Z/ /COMO2.1.ER.091101T0600Z.091101T0600Z.091101T0600Z.NO/ 149 PM CDT SAT OCT 31 2009 THE FLOOD WARNING CONTINUES FOR THE NEOSHO RIVER NEAR COMMERCE. * FROM LATE TONIGHT TO SUNDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 100 PM SATURDAY THE STAGE WAS 14.20 FEET. * FLOOD STAGE IS 15.0 FEET. * FORECAST...THE NEOSHO RIVER NEAR COMMERCE IS EXPECTED TO RISE TO NEAR FLOOD STAGE SUNDAY BEFORE DAWN. * IMPACT...AT 15.0 FEET...MINOR LOWLAND FLOODING WILL OCCUR. $$
000 WGUS84 KTSA 010111 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 811 PM CDT SAT OCT 31 2009 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... NEOSHO RIVER NEAR COMMERCE AFFECTING OTTAWA COUNTY. OKC115-010911- /O.EXT.KTSA.FL.W.0052.091101T1200Z-091101T1900Z/ /COMO2.1.ER.091101T1200Z.091101T1200Z.091101T1300Z.NO/ 811 PM CDT SAT OCT 31 2009 ...FLOOD WARNING EXTENDED UNTIL SUNDAY AFTERNOON...THE FLOOD WARNING CONTINUES FOR THE NEOSHO RIVER NEAR COMMERCE. * FROM SUNDAY MORNING TO SUNDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 700 PM SATURDAY THE STAGE WAS 14.46 FEET. * FLOOD STAGE IS 15.0 FEET. * FORECAST...THE NEOSHO RIVER NEAR COMMERCE IS EXPECTED TO RISE TO NEAR FLOOD STAGE SUNDAY MORNING. * IMPACT...AT 15.0 FEET...MINOR LOWLAND FLOODING WILL OCCUR. $$
000 WGUS84 KTSA 010131 CCA FLSTSA FLOOD STATEMENT...CORRECTED NATIONAL WEATHER SERVICE TULSA OK 811 PM CDT SAT OCT 31 2009 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... NEOSHO RIVER NEAR COMMERCE AFFECTING OTTAWA COUNTY. OKC115-011500- /O.EXT.KTSA.FL.W.0052.091101T1200Z-091101T1900Z/ /COMO2.1.ER.091101T1200Z.091101T1200Z.091101T1300Z.NO/ 811 PM CDT SAT OCT 31 2009 ...FLOOD WARNING EXTENDED UNTIL SUNDAY AFTERNOON...THE FLOOD WARNING CONTINUES FOR THE NEOSHO RIVER NEAR COMMERCE. * FROM SUNDAY MORNING TO SUNDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 700 PM SATURDAY THE STAGE WAS 14.46 FEET. * FLOOD STAGE IS 15.0 FEET. * FORECAST...THE NEOSHO RIVER NEAR COMMERCE IS EXPECTED TO RISE TO NEAR FLOOD STAGE SUNDAY MORNING. * IMPACT...AT 15.0 FEET...MINOR LOWLAND FLOODING WILL OCCUR. $$
000 WGUS84 KTSA 011324 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 724 AM CST SUN NOV 01 2009 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN OKLAHOMA... NEOSHO RIVER NEAR COMMERCE AFFECTING OTTAWA COUNTY. OKC115-011354- /O.CAN.KTSA.FL.W.0052.000000T0000Z-091101T1900Z/ /COMO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 724 AM CST SUN NOV 01 2009 THE FLOOD WARNING IS CANCELLED FOR THE NEOSHO RIVER NEAR COMMERCE. * AT 600 AM SUNDAY THE STAGE WAS 14.63 FEET. * FLOOD STAGE IS 15.0 FEET. * FORECAST...THE NEOSHO RIVER NEAR COMMERCE CRESTED BELOW FLOOD STAGE AT 14.7 FEET. THE RIVER WILL REMAIN BELOW FLOOD STAGE. * IMPACT...AT 15.0 FEET...MINOR LOWLAND FLOODING WILL OCCUR. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at Oct 30, 6:30 AM CDT, 1 hour 50 minutes earlier.
Area forecast discussion, Oct 30, 6:30 AM CDT, 1 hour 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 630 AM CDT FRI OCT 30 2009 .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KMLC/KXNA/KFYV/KFSM. VFR CONDITIONS WILL PREVAIL THROUGH THE FORECAST PERIOD. MID LEVEL CLOUDINESS WILL RAPIDLY DECREASE LATER THIS MORNING AND EARLY AFTERNOON WITH ANY VIRGA OR SPRINKLES ENDING AS WELL. WEST TO SOUTHWEST WINDS WILL OCCASIONALLY GUST TO OVER 20 KNOTS THIS AFTERNOON BEFORE DIMINISHING QUICKLY AROUND SUNSET. SKIES WILL BE CLEAR OVERNIGHT. && .PREV DISCUSSION... /ISSUED 244 AM CDT FRI OCT 30 2009/ DISCUSSION... SHOWERS AND THUNDERSTORMS HAVE MOVED WELL EAST OF THE FORECAST AREA THIS MORNING AS THE RESPONSIBLE COLD FRONT MOVES ACROSS THE MISSISSIPPI VALLEY. WE WILL STILL HAVE TO DEAL WITH THE ASSOCIATED MID-LEVEL SHORTWAVE TODAY AS IT MOVES ACROSS THE PLAINS. WILL NOT GO WITH ANY POPS FOR TODAY. HOWEVER... WOULD NOT BE SURPRISED TO SEE SOME DRIZZLE THIS AFTERNOON. AFTER TODAY...IT LOOKS LIKE SMOOTH SAILING ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS FOR THE REMAINDER OF THE FORECAST PERIOD. HIGH PRESSURE WILL PREVAIL OVER THE WEEKEND WITH A WARMING TREND TAKING PLACE. ANOTHER COLD FRONT WILL COME THROUGH DRY ON MONDAY WITH HIGH PRESSURE REIGNING SUPREME THE REMAINDER OF THE FORECAST. && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && AVIATION...05
Hazardous weather outlook, Oct 30, 5:04 AM CDT, 3 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 504 AM CDT FRI OCT 30 2009 ARZ001-002-010-011-019-020-029-OKZ049-053>076-311000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 504 AM CDT FRI OCT 30 2009 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION NOT EXPECTED. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SATURDAY THROUGH THURSDAY...NO HAZARDS. EXTENDED DISCUSSION... DRY WEATHER WILL PREVAIL AS HIGH PRESSURE TAKES CONTROL OVER THE AREA. A COUPLE DRY COLD FRONTS WILL PASS THROUGH THE AREA WITH LITTLE FANFARE...ONE ON MONDAY AND A SECOND AROUND WEDNESDAY. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 30, 8:21 AM CDT | River Flood Warning | TSA | Adair | 18 hr |
| Oct 30, 8:29 AM CDT | River Flood Warning | TSA | LeFlore | 12 hr |
Nearby
River Flood Warnings in Oklahoma, 2009Every river flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.